Mots-clés : piecewise-affine permutations
@article{PDM_2015_4_a0,
author = {A. D. Bugrov},
title = {Piecewise-affine permutations of finite fields},
journal = {Prikladna\^a diskretna\^a matematika},
pages = {5--23},
year = {2015},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/PDM_2015_4_a0/}
}
A. D. Bugrov. Piecewise-affine permutations of finite fields. Prikladnaâ diskretnaâ matematika, no. 4 (2015), pp. 5-23. http://geodesic.mathdoc.fr/item/PDM_2015_4_a0/
[1] Evans A. B., Orthomorphism Graphs of Groups, Lecture Notes in Mathematics, 1535, Springer Verlag, Berlin, 1992, 114 pp. | MR | Zbl
[2] Trishin A. E., “The nonlinearity index is a piecewise-linear substitution of the additive group of the field $F_{2^{n}}$”, Prikladnaya diskretnaya matematika, 2015, no. 4(30), 32–42 (in Russian)
[3] Lidl R., Niderrayter G., Finite Fields, v. 1, 2, Mir Publ., Moscow, 1988, 822 pp. (in Russian)
[4] Solodovnikov V. I., “On the coincidence of the class of bent-functions with the class of functions which are minimally close to linear functions”, Prikladnaya diskretnaya matematika, 2012, no. 3(17), 25–33 (in Russian)
[5] Kuz'min A. S., Markov V. T., Nechaev A. A., et al., “Bent and hyper-bent functions over a field of $2^l$ elements”, Problems of Information Transmission, 44:1 (2008), 12–33 | MR | Zbl
[6] Dixon J., Mortimer B., Permutation Groups, Springer Verlag, Berlin–N.Y., 1996, 346 pp. | MR | Zbl